# SDR 06FDEA2912

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01454  EXISTING EXTERNAL DOUBLER REPAIR APPROX. 9.50 INCHES X 14.50 INCHES  AT STA. 494 LT STRINGER NR 19 (DOT NR 16) REQURIES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR IAW FED EX EA 7-5330-100569.
